Thread: Kinda weird
11-13-2004, 11:45 PM #1New Member
- Join Date
- Oct 2004
Well, Im wondering what is gonna happen to my boys when i take my first cycle, I know the balls will shrink cuz of the test but thats what clomids for, but other people say that my commander and chief will shrink and other people say thay it wont grow longer it will just get thicker...so im confused now....anyone know the deets on the meats?
Last edited by Batmanyzfr1; 11-14-2004 at 02:09 AM. Reason: Not enough posts
11-13-2004, 11:52 PM #2
Ha ha ah, nothing is going to happn to your johnson, dont even consider it.
11-14-2004, 12:39 AM #3
as far as the balls are concerned....its different for everyone. I didnt have that much of a problem, but is a risk that you have to take
11-15-2004, 01:11 PM #4
Your hear will get bigger, your blood pressure will rise, you might get bitch tits... that should be the least of your worries.
11-15-2004, 01:14 PM #5
I say if you balls are smaller it makes the c@ck look bigger. The glass is half full.
11-15-2004, 01:40 PM #6
I gotta "SLAP" this guy!!
Sorry, but I answered this same question 2 hours ago from someone else.
Here it is...Steriods and your Nuts..?
Last edited by Monkeytown; 11-15-2004 at 01:46 PM. Reason: want to add a link to another thread
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)